# SDR 2004UALA00346

- Difficulty date: April 13, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N645UA
- Make and model: Boeing 767322
- Aircraft serial: 25280
- Aircraft time: 54,850 hours, 8,792 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD DUE TO HYDRAULIC FLUID LOSS AND UNSUITABLE WEATHER.  ACTUAL FLUID LOSS UNDETERMINED, NO SIGNIFICANT LEAKS FOUND AND NO FURTHER LOSS OF FLUID.
